zbMATH — the first resource for mathematics

Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints. I, II: Existence theorems for weak solutions. (English) Zbl 0145.12501

49-XX Calculus of variations and optimal control; optimization
34-XX Ordinary differential equations
Full Text: DOI Link
[1] Lamberto Cesari, Un teorema di esistenza in problemi di controlli ottimi, Ann. Scuola Norm. Sup. Pisa (3) 19 (1965), 35 – 78 (Italian). · Zbl 0135.15803
[2] A. F. Filippov, On certain questions in the theory of optimal control, J. SIAM Control Ser. A 1 (1962), 76 – 84. · Zbl 0139.05102
[3] R. V. Gamkrelidze, On sliding optimal states, Dokl. Akad. Nauk SSSR 143 (1962), 1243 – 1245 (Russian).
[4] E. B. Lee and L. Markus, Optimal control for nonlinear processes, Arch. Rational Mech. Anal. 8 (1961), 36 – 58. · Zbl 0099.08703
[5] M. Nagumo, Über die gleichmässige Summierbarkeit und ihre Anwendung auf ein Variations-problem, Japan. J. Math. 6 (1929) 178-182. · JFM 55.0156.03
[6] L. S. Pontryagin, Optimal control processes, Uspehi Mat. Nauk 14 (1959), 3-20; Amer. Math. Soc. Transl. (2) 18 (1961), 321-339.
[7] Математическая теория оптимал\(^{\приме}\)ных процессов, Государств. Издат. Физ.-Мат. Лит., Мосцощ, 1961 (Руссиан). Л. С. Понтрягин, В. Г. Болтянскии, Р. В. Гамкрелидзе, анд Е. Ф. Мищенко, Тхе матхематицал тхеоры оф оптимал процессес, Транслатед фром тхе Руссиан бы К. Н. Трирогофф; едитед бы Л. Щ. Неустадт, Интерсциенце Публишерс Јохн Щилеы & Сонс, Инц. Нещ Ыорк-Лондон, 1962. Л. С. Понтрјагин, В. Г. Болтјанскиј, Р. В. Гамкрелидзе, анд Е. Ф. Мисčенко, Матхематисче Тхеорие оптималер Прозессе, Р. Олденбоург, Мунич-Виенна, 1964 (Герман).
[8] Emilio Roxin, The existence of optimal controls, Michigan Math. J. 9 (1962), 109 – 119. · Zbl 0105.07801
[9] Leonida Tonelli, Su gli integrali del calcolo delle variazioni in forma ordinaria, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (2) 3 (1934), no. 3-4, 401 – 450 (Italian). · Zbl 0010.11903
[10] L. Turner, The direct method in the calculus of variations, Ph.D. Thesis, PurdueUniv., Lafayette, Indiana, 1957. · Zbl 0080.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.